If you need an accessible version of this item please contact JSTOR User Support

A Note on Subgroups of the Automorphism Group of a Saturated Model, and Regular Types

A. Pillay
The Journal of Symbolic Logic
Vol. 54, No. 3 (Sep., 1989), pp. 858-864
DOI: 10.2307/2274747
Stable URL: http://www.jstor.org/stable/2274747
Page Count: 7
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Note on Subgroups of the Automorphism Group of a Saturated Model, and Regular Types
Preview not available

Abstract

Let M be a saturated model of a superstable theory and let $G = \operatorname{Aut}(M)$. We study subgroups H of G which contain G(A), A the algebraic closure of a finite set, generalizing results of Lascar [L] as well as giving an alternative characterization of the simple superstable theories of [P]. We also make some observations about good, locally modular regular types p in the context of p-simple types.

Page Thumbnails

  • Thumbnail: Page 
858
    858
  • Thumbnail: Page 
859
    859
  • Thumbnail: Page 
860
    860
  • Thumbnail: Page 
861
    861
  • Thumbnail: Page 
862
    862
  • Thumbnail: Page 
863
    863
  • Thumbnail: Page 
864
    864